Could My Acne Be Due To Smoking or To the Inhalers?

0 votes
I am a new user to this forum and want to start out by saying hello to all of you. I am presently 25 years of age and have had asthma since I was a small child. I started smoking around five years ago and have noticed that I am using up much more inhalers that I used to before I started. I know I am rather an idiot to have started smoking in the first place and am trying to give it up in all earnest. While I was growing up, I did not encounter any trouble with acne, and in fact even in my years of puberty, I had a pretty much clear skin, but of late I am bothered with it. Frankly, it is not all that bad but I feel so awfully bad and it sort of steals all my self-confidence from me. This problem started around the same time as when I started smoking, so I guess that smoking is what triggered the trouble. But I have never heard of smoking causing acne even if it happens to age the skin. Now I think it is the more frequent use of inhalers that is the cause. Before I started smoking, one inhaler would last me a month but now I find that I have to get a new one in a week’s time. Well, I would like to know if the acne could be because I am using too much of Ventorlin.
asked Dec 29, 2010 by anonymous
...